MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SHAFT HAMMER SLIDE; HIP INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US S-ROM*SHAFT HAMMER SLIDE; HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Model Number 53-1206
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
S-rom extractor has a split on the handle.Cannot dismantle the hook from the extractor handle.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument found the alleged complaint unconfirmed but found a different failure upon inspection of the instrument.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
HIP INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10449626
Report Number1818910-2020-18715
Device Sequence Number16973299
Product Code HWB
UDI-Device Identifier10603295171560
UDI-Public10603295171560
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-1206
Device Catalogue Number531206
Device Lot NumberV1098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/22/2020
10/29/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/02/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1